Cellular immunity to P. acnes in the normal population and patients with acne vulgaris
Article first published online: 29 JUL 2006
British Journal of Dermatology
Volume 99, Issue 1, pages 43–47, July 1978
How to Cite
GOWLAND, G., WARD, R. M., HOLLAND, K. T. and CUNLIFFE, W. J. (1978), Cellular immunity to P. acnes in the normal population and patients with acne vulgaris. British Journal of Dermatology, 99: 43–47. doi: 10.1111/j.1365-2133.1978.tb01959.x
- Issue published online: 29 JUL 2006
- Article first published online: 29 JUL 2006
- Accepted for publication 19 January 1978
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.